# SDR A6WA200740379

- Difficulty date: July 7, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL PANEL 510AB HAS CORROSION DAMAGE IN THE NON-CRITICAL AREA COMPLY WITH E06/21/457 (WING PANEL CUTOUT)  (K)  MAINTENANCE REPAIRED WING PLANK IAW BOMARDIER REO 601R-57-21-030.  (M)
